# SDR SWIA2018091245055

- Difficulty date: July 25, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LBL 27 AFT CARGO FLOOR SUPPORT STRUCTURE HAS CORROSION (EXFOLIATION) AT NUT PLATE HOLE LOCATION BETWEEN FS621 TO FS 605.00. (C-CHECK) RO: 09/11/2018. LOCATED, DRILLED AND INSTALLED NEW CARGO FLOOR SUPPORT BETWEEN FS605-FS621 AT LBL 27  IAW REO.
